# SDR DALA2016051203956

- Difficulty date: May 11, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 37,453 hours, 17,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT OVERWIND EXIT SIGNS BY FLOOR INOPERATIVE, LT AND RT OVERWING HATCHES.  REMOVED AND INSTALLED NEW BATTERY IAW MM.  OPS CHECKS GOOD.
